# SDR FDEA201307171580

- Difficulty date: July 17, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 56,953 hours, 21,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 11,000 MSL,  HEARD A LOUD PRESSURIZATION BUMP.  CABIN RATE CLIMBING AT 2000 FPM AND CABIN ALT CLIMBING.  LEVELED AT APPROX 14000 MSL AND STARTED DESCENT TO 10,000 AT APPROX 11000 MSL CABIN, ALT 1 EICAS.  COMPLIED WITH QRH, SELECTED AUTO 2 AND MANUAL,  NO RELIEF.  RETURNED TO DEPARTURE.  R & R ALL DAMAGE FROM BS 1699.0 TO 1787.45 & S25R TO S25L,  DONE BY TAIL STRIKE.  ACFT STRUCTURE DAMAGE INCURRED DURING CLIMB-OUT.
